# SDR DALA2022091306084

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 91,218 hours, 40,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 EMERGENCY LIGHT AT 4R DOOR INOP. CORRECTIVE ACTION: REPLACE LIGHT ASSY PER B757 AMM 33-51. CHECKED WIRES TO POWER SUPPLY PER B 757 WDM 33-51. ALL CK OK. CHECKED FUSES AT POWER SUPPLY ALL CK OK. R/ R M736 BATTERY CHARGER ASSY PER B757 AMM 33-51. (8519181)
